# SDR 96FDEA01239

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 059
- Make and model: Doug DC-10-10F
- Aircraft serial: 46907
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Bolts
- Condition: Loose
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4316, WHILE INSPECTING NR 3 PYLON FORWARD MOUNT BULKHEAD, 3 LT AND 3 RT FORWARD MOUNT TRUSS FITTING, FOUND 7 MOUNT BOLTS LOOSE, PYLON STATION YN 222-227 AT LOWER FORWARD HORIZONTAL SPAR CAPS LT AND FWD SIDES REF LAX C-02-SNRM NR 4316.
